Open Access
Translator Disclaimer
February, 1993 The Euler Equation: A Uniform Nonstandard Construction of a Global Flow, Invariant Measures and Statistical Solutions
Marek Capinski, Nigel J. Cutland
Ann. Appl. Probab. 3(1): 212-227 (February, 1993). DOI: 10.1214/aoap/1177005516

Abstract

We present a simple nonstandard construction of a global Euler flow and some classes of measures invariant with respect to the flow, including examples of non-Gaussian ones. We also obtain existence of statistical solutions of the Euler equation for a wide class of initial measures.

Citation

Download Citation

Marek Capinski. Nigel J. Cutland. "The Euler Equation: A Uniform Nonstandard Construction of a Global Flow, Invariant Measures and Statistical Solutions." Ann. Appl. Probab. 3 (1) 212 - 227, February, 1993. https://doi.org/10.1214/aoap/1177005516

Information

Published: February, 1993
First available in Project Euclid: 19 April 2007

zbMATH: 0779.35084
MathSciNet: MR1202524
Digital Object Identifier: 10.1214/aoap/1177005516

Subjects:
Primary: 35Q05
Secondary: 03H10 , 28C20 , 28E05 , 35R60 , 45N05 , 58F25 , 58F35 , 58G35 , 60G99

Keywords: Euler flow , invariant measure , Loeb measure , statistical solution

Rights: Copyright © 1993 Institute of Mathematical Statistics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.3 • No. 1 • February, 1993
Back to Top